# SDR ANCF2012010500102

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N634MX
- Make and model: Airbus A319-112
- Aircraft serial: 1634
- Aircraft time: 31,938 hours, 13,516 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L EMER EXIT DOOR INDICATION ON ECAM.  IN ACCORDANCE WITH AMM 52-70-00-040-003- B VISUAL CHECK OF THE OVERWING EMERGENCY EXIT L AND CORRECTLY CLOSED WAS FOUND, INNER COVER OF THIS EMERGENCY EXIT IS LOOSE.  IAW AMM SUBTASK 52-71-13-820-050A ADJUSTMENT OF THE PROXIMITY SWITCH WAS ACCOMPLISHED.
